Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm a 20 year old male and started having serious acne since about 3 years ago. I have been on Sotret, which is a form of accutane, for almost 2 months now. All my pimples are gone, and my face is smoother than ever. BUT, the nightmare isn't over!! Now I have these dark, reddish pigments on my face where my pimples once were... lots of em. I hope this isn't a form of scarring, but its the only explanation I can think of. They have been on my face for about 2 weeks now and don't seem to be going away or getting better. I am glad my face is smoother, and that it doesn't hurt anymore to rest my face against a pillow (thank God). But this discoloration of spots on my face is really discouraging. Does anybody know what is going on? My pimples prior to accutane were very bloody and painful to touch.

Loading...

Yes, these are scars. They represent left over stain marks after acne withdrawal. They are usually pink or dark red patches.
Some of the marks may go away on their own some time (it is individual) after stopping accutane. However, some may not.

Don’t try to squeeze them or perform any similar activities on them or you could be left with permanent scarring.

Some doctors don’t advise undergoing dermabrasion or laser surgeries up to 3 years as it may lead to keloid’s formation. Some doctors perform glycolic acid peels to try to decrease the scars but this is something you need to talk to your doctor who prescribed the drug or a cosmetician who has experience with Accutane. These peels need to be very mild.

Have you seen a dermatologist about them?
Reply

Loading...